MENU

You are here

Publications

Export 255 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Dubrovin B. Hamiltonian partial differential equations and Frobenius manifolds. Russian Mathematical Surveys. Volume 63, Issue 6, 2008, Pages 999-1010 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/6471
Dubrovin B. On universality of critical behaviour in Hamiltonian PDEs. In: Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. American Mathematical Society; 2006. Available from: http://hdl.handle.net/1963/6491
Dubrovin B, Elaeva M. On the critical behavior in nonlinear evolutionary PDEs with small viscocity. Russian Journal of Mathematical Physics. Volume 19, Issue 4, December 2012, Pages 449-460 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6465
Dubrovin B, Strachan IAB, Zhang Y, Zuo D. Extended affine Weyl groups of BCD type, Frobenius manifolds and their Landau-Ginzburg superpotentials. SISSA; 2015. Available from: http://preprints.sissa.it/handle/1963/35316
d’Avenia P, Pomponio A, Vaira G. Infinitely many positive solutions for a Schrödinger–Poisson system. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2011 ;74:5705 - 5721. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X11003518

Pages

Sign in